CSpace

Browse/Search Results:  1-10 of 283 Help

Selected(0)Clear Items/Page:    Sort:
On the Law of Large Numbers for the Empirical Measure Process of Generalized Dyson Brownian Motion 期刊论文
JOURNAL OF STATISTICAL PHYSICS, 2020, 页码: 29
Authors:  Li, Songzi;  Li, Xiang-Dong;  Xie, Yong-Xiao
Favorite  |  View/Download:0/0  |  Submit date:2021/01/14
Generalized Dyson Brownian motion  McKean-Vlasov equation  Gradient flow  Optimal transportation  Voiculescu free entropy  Law of Large Numbers  Propagation of chaos  
Numerical analysis of the Hirota equation: Modulational instability, breathers, rogue waves, and interactions 期刊论文
CHAOS, 2020, 卷号: 30, 期号: 1, 页码: 10
Authors:  Wang, Li;  Yan, Zhenya;  Guo, Boling
Favorite  |  View/Download:6/0  |  Submit date:2020/09/23
Stable flat-top solitons and peakons in the PT-symmetric delta-signum potentials and nonlinear media 期刊论文
CHAOS, 2019, 卷号: 29, 期号: 8, 页码: 10
Authors:  Chen, Yong;  Yan, Zhenya;  Mihalache, Dumitru
Favorite  |  View/Download:14/0  |  Submit date:2020/01/10
Efficient Stochastic Galerkin Methods for Maxwell's Equations with Random Inputs 期刊论文
JOURNAL OF SCIENTIFIC COMPUTING, 2019, 卷号: 80, 期号: 1, 页码: 248-267
Authors:  Fang, Zhiwei;  Li, Jichun;  Tang, Tao;  Zhou, Tao
Favorite  |  View/Download:17/0  |  Submit date:2020/01/10
Maxwell's equations  Finite element method  Random inputs  Polynomial chaos methods  Stochastic Galerkin  
The NLS(n, n) equation: Multi-hump compactons and their stability and interaction scenarios 期刊论文
CHAOS SOLITONS & FRACTALS, 2019, 卷号: 122, 页码: 25-31
Authors:  Yan, Zhenya
Favorite  |  View/Download:13/0  |  Submit date:2020/01/10
Nonlinear dispersion  NLS(n, n) equation  Multi-hump compactons  Soliton-like solutions  Stability  Interactions  
Adaptive multi-fidelity polynomial chaos approach to Bayesian inference in inverse problems 期刊论文
JOURNAL OF COMPUTATIONAL PHYSICS, 2019, 卷号: 381, 页码: 110-128
Authors:  Yan, Liang;  Zhou, Tao
Favorite  |  View/Download:21/0  |  Submit date:2019/03/11
Bayesian inverse problems  Multi-fidelity polynomial chaos  Surrogate modeling  Markov chain Monte Carlo  
Data-driven polynomial chaos expansions: A weighted least-square approximation 期刊论文
JOURNAL OF COMPUTATIONAL PHYSICS, 2019, 卷号: 381, 页码: 129-145
Authors:  Guo, Ling;  Liu, Yongle;  Zhou, Tao
Favorite  |  View/Download:20/0  |  Submit date:2019/03/11
Uncertainty quantification  Data-driven polynomial chaos expansions  Weighted least-squares  Equilibrium measure  
NUMERICAL APPROXIMATION OF ELLIPTIC PROBLEMS WITH LOG-NORMAL RANDOM COEFFICIENTS 期刊论文
INTERNATIONAL JOURNAL FOR UNCERTAINTY QUANTIFICATION, 2019, 卷号: 9, 期号: 2, 页码: 161-186
Authors:  Wan, Xiaoliang;  Yu, Haijun
Favorite  |  View/Download:13/0  |  Submit date:2020/01/10
Wiener chaos expansion  Wick product  stochastic elliptic PDE  uncertainty quantification  log-normal random coefficient  
AN ADAPTIVE MULTIFIDELITY PC-BASED ENSEMBLE KALMAN INVERSION FOR INVERSE PROBLEMS 期刊论文
INTERNATIONAL JOURNAL FOR UNCERTAINTY QUANTIFICATION, 2019, 卷号: 9, 期号: 3, 页码: 205-220
Authors:  Yan, Liang;  Zhou, Tao
Favorite  |  View/Download:16/0  |  Submit date:2020/01/10
Bayesian inverse problems  ensemble Kalman inversion  multifidelity polynomial chaos  surrogate modeling  
Design and FPGA-Based Realization of a Chaotic Secure Video Communication System 期刊论文
IEEE TRANSACTIONS ON CIRCUITS AND SYSTEMS FOR VIDEO TECHNOLOGY, 2018, 卷号: 28, 期号: 9, 页码: 2359-2371
Authors:  Chen, Shikun;  Yu, Simin;  Lu, Jinhu;  Chen, Guanrong;  He, Jianbin
Favorite  |  View/Download:12/0  |  Submit date:2018/11/16
Anti-control of chaos  chaos-based video encryption  Verilog HDL algorithm  FPGA-based realization  TESTU01 test